Open Access
2012 Exponential Stability of Impulsive Stochastic Functional Differential Systems
Zheng Wu, Hao Huang, Lianglong Wang
Abstr. Appl. Anal. 2012(SI09): 1-12 (2012). DOI: 10.1155/2012/678536


This paper is concerned with stabilization of impulsive stochastic delay differential systems. Based on the Razumikhin techniques and Lyapunov functions, several criteria on pth moment and almost sure exponential stability are established. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses.


Download Citation

Zheng Wu. Hao Huang. Lianglong Wang. "Exponential Stability of Impulsive Stochastic Functional Differential Systems." Abstr. Appl. Anal. 2012 (SI09) 1 - 12, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1242.93109
MathSciNet: MR2922930
Digital Object Identifier: 10.1155/2012/678536

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top